manuscripta mathematica

, Volume 79, Issue 1, pp 283–298

On smooth surfaces in Gr(1,p3) with a fundamental curve

Authors

  • Enrique Arrondo
    • Departamento de Algebra Facultad de Ciencias MatemáticasUniversidad Complutense de Madrid
  • Mark Gross
    • Department of MathematicsUniversity of Michigan
Article

DOI: 10.1007/BF02568346

Cite this article as:
Arrondo, E. & Gross, M. Manuscripta Math (1993) 79: 283. doi:10.1007/BF02568346
  • 25 Views

Copyright information

© Springer-Verlag 1993